Conformal invariance of the 3D self-avoiding walk

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We show that if the three-dimensional self-avoiding walk (SAW) is conformally invariant, then one can compute the hitting densities for the SAW in a half-space and in a sphere. We test these predictions by Monte Carlo simulations and find excellent agreement, thus providing evidence that the SAW is conformally invariant in three dimensions.

Original languageEnglish (US)
Article number165703
JournalPhysical Review Letters
Volume111
Issue number16
DOIs
StatePublished - Oct 18 2013

Fingerprint

half spaces
invariance
predictions
simulation

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Conformal invariance of the 3D self-avoiding walk. / Kennedy, Thomas G.

In: Physical Review Letters, Vol. 111, No. 16, 165703, 18.10.2013.

Research output: Contribution to journalArticle

@article{8ed43affe4d94bb58bf0b10ca5c16357,
title = "Conformal invariance of the 3D self-avoiding walk",
abstract = "We show that if the three-dimensional self-avoiding walk (SAW) is conformally invariant, then one can compute the hitting densities for the SAW in a half-space and in a sphere. We test these predictions by Monte Carlo simulations and find excellent agreement, thus providing evidence that the SAW is conformally invariant in three dimensions.",
author = "Kennedy, {Thomas G}",
year = "2013",
month = "10",
day = "18",
doi = "10.1103/PhysRevLett.111.165703",
language = "English (US)",
volume = "111",
journal = "Physical Review Letters",
issn = "0031-9007",
publisher = "American Physical Society",
number = "16",

}

TY - JOUR

T1 - Conformal invariance of the 3D self-avoiding walk

AU - Kennedy, Thomas G

PY - 2013/10/18

Y1 - 2013/10/18

N2 - We show that if the three-dimensional self-avoiding walk (SAW) is conformally invariant, then one can compute the hitting densities for the SAW in a half-space and in a sphere. We test these predictions by Monte Carlo simulations and find excellent agreement, thus providing evidence that the SAW is conformally invariant in three dimensions.

AB - We show that if the three-dimensional self-avoiding walk (SAW) is conformally invariant, then one can compute the hitting densities for the SAW in a half-space and in a sphere. We test these predictions by Monte Carlo simulations and find excellent agreement, thus providing evidence that the SAW is conformally invariant in three dimensions.

UR - http://www.scopus.com/inward/record.url?scp=84886244920&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84886244920&partnerID=8YFLogxK

U2 - 10.1103/PhysRevLett.111.165703

DO - 10.1103/PhysRevLett.111.165703

M3 - Article

VL - 111

JO - Physical Review Letters

JF - Physical Review Letters

SN - 0031-9007

IS - 16

M1 - 165703

ER -